Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    1101

First Day

ivethm22

1107 views

Hi! Iveth here. I decided to make this blog about my accutane process in case there's people out there who need to see some experiences to help them make their decision to go on the medication. A little background information, I have cystic acne. I get big bumps that are underneath my skin that hurt A LOT and i also get whiteheads that are really red and hurt as well. I get them on my foreahead, cheeks, and chin. I've struggled with acne for about 5 years but I've always managed to handle it with topical creams. This year in february I ran out so i decided to try natural products. Big mistake. It got bad and I got tired to the point that it led me to visit a dermatologist. At first glance she recommended accutane which made me realize how bad it really was lol. This was in July 07, 2017 so I had to wait a month and I officially started on August 07, 2017. It's only been 11 days so i really haven't seen much improvement. I have gotten new whiteheads but not in an alarming rate. Plus, i've seen other blog posts that says it gets worse before it gets better. I'm really trying not to be so critical of my skin because I should be patient and not expect to see my skin clear up in a few days but it's so hard when the acne is terrible and my self esteem is so low :( the only side effects i have seen so far are dry lips and a bit of back pain. I will say this, I feel like the pimples i am getting are going away pretty fast. I'm going to post pics of how my acne looked the day i started the medication. My acne got waaaaay worse witht the treatments the doctor gave me for the month I had to wait to start accutane. The acne and redness in the pics are mostly from that medication. I used a face wash and a nightly gel. The face wash is called Plexion 9.8-4.8%, ad the gel is called onexton gel. Anyways i stopped using the medications when i started accutane.

IMG_5159.JPG

IMG_5160.JPG

IMG_5161.JPG

IMG_5163.JPG

FullSizeRender.jpg



6 Comments


Recommended Comments

okay so i officially reached 1 month on september 07. So far, i still have the same side effects as i did when i started (dry skin and lips).  I honestly think my acne has gotten worse. Since the beginning of september i've noticed that my skin around my worst area (my cheeks)  started getting like scaly skin? im not sure how to explain it but it's like scabs? anyways, it's going away now but my acne is still pretty bad. I know i'm not going to see much change till my 3rd month but it still sucks seeing your acne super bad. My biggest problem is scarring because it's just red. I have noticed that since i started taking accutane, I don't get acne on my chin which i use to have all the time and those were hurtful. My forehead doesn't get as much anymore either so I don't have any pics on those areas because they're not affected as of right now. However i think my cheeks have gotten worse and I really hope it gets better because i can't stand it anymore :smileys_n_people_57::smileys_n_people_44: the first pic im going to post shows a bit of the scabby skin i mentioned earlier. the second pics i took today, 9/12IMG_5324.JPGIMG_5332.JPGIMG_5335.JPG

Edited by ivethm22

Share this comment


Link to comment

it's been officially 2 months now. the left side of my face has gotten better. my right side is still pretty bad. i am happy to say that now it's just scarring that i have. I haven't gotten big whiteheads in weeks. my dose has increased from 40 to 60 mg and the brand im on right now is called absorica. side effects are still the same, dry skin and lips. 

IMG_5510.JPG

IMG_5511.JPG

Share this comment


Link to comment

i've hit the 3 month mark and now im on my 4th month, close to finishing it. I haven't gotten any pimples under my skin that hurt so much. it's super rare if i get a whitehead and if i do, its a super small dot that goes away in a day, but i've only had like 3 of those in the last 2 months. when i started the 4th month period, they increased my dose to 80 mg a day. For about 2 weeks, my mucus was really dry so my nose felt like it had rocks inside and i would get nose bleeds from it. that's the only major side effect i've noticed. i still have dry skin and lips. thankfully, nothing major has happened. the doctor said im still going to see redness for a while, but that's the only major thing i have going on right now. 

IMG_5750.JPG

IMG_5749.JPG

Share this comment


Link to comment

i've hit my 4th month mark and im on my 5th month now. same symptoms; dry skin, dry lips. i do get some joint pain but it's not something serious. I've been blessed that I haven't gotten any side effects. i'm still on 80 mg a day. sometimes i get small dots that want to become pimples but they dont. they're small dots that go away fast. i just have redness and scarring. the dermatologist said the redness will go away after im off the medication. which if by the end of this month im still doin good, i wont need to do another month. im posting 2 sets of photos because sometimes depending on the lighting, angle and side of the camera, my redness looks different. the first set, i took them with the back camera. the second pics are from my front camera 

IMG_5301.jpg

IMG_5300.jpg

IMG_5299.jpg

IMG_5298.jpg

Share this comment


Link to comment

hi everyone! i forgot to post pics after the last month. overall, my skin is SOO much better than how i was 6 months ago. huge improvement and very little side effects. def recommend to anyone thinking of going into it. of course everyone is different, and everyone will react to it differently as well. i'm gonn apost 2 pics i took this morning. these pictures are actually a month after my last dose of accutane. so in total, 7 months after my first dose of accutane. i recently started using a cream for my scars, i will post the information of it as soon as i can. 

IMG_6358.jpg

IMG_6356.jpg

Share this comment


Link to comment

hello! i'm gonna continue adding to this thread, even though I will post this on an individual blog. This is 3 months after my last dose of accutane. my skin is overall soooooo much better from when i started obviously. I've been using a cream the last 2 months to help with scarring. I haven't used it consistantly but i'm getting into that habit now! the cream is tetrinoin cream. I think it has helped. very pleased with my results!

IMG_6963.jpg

IMG_6964.jpg

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×